# SDR USAA2009081092055

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 63,665 hours, 28,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 208
- Condition: Low Pressure
- Location: L2 Door
- Part time: 63,395 hours, 28,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 312 - ATL - EMERGENCY EGRESS SYSTEM - L2 DOOR ASSIST BOTTLE LOW PSI.  MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE.
